American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37J45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Florin Diacu and Brendan Thorn. Rectangular orbits of the curved 4-body problem. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Michael Usher. Many closed symplectic manifolds have infinite Hofer--Zehnder capacity. Trans. Amer. Math. Soc. 364 (2012) 5913-5943.
Abstract, references, and article information   
View Article: PDF

[3] Florin Diacu. Polygonal homographic orbits of the curved $n$-body problem. Trans. Amer. Math. Soc. 364 (2012) 2783-2802.
Abstract, references, and article information   
View Article: PDF

[4] Guanwei Chen and Shiwang Ma. Homoclinic orbits of superlinear Hamiltonian systems. Proc. Amer. Math. Soc. 139 (2011) 3973-3983. MR 2823043.
Abstract, references, and article information   
View Article: PDF

[5] Gianni Arioli, Andrzej Szulkin and Wenming Zou. Multibump solutions and critical groups. Trans. Amer. Math. Soc. 361 (2009) 3159-3187. MR 2485422.
Abstract, references, and article information   
View Article: PDF

[6] Jacobo Pejsachowicz. Bifurcation of homoclinics of Hamiltonian systems. Proc. Amer. Math. Soc. 136 (2008) 2055-2065. MR 2383511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel Franco and Pedro J. Torres. Periodic solutions of singular systems without the strong force condition. Proc. Amer. Math. Soc. 136 (2008) 1229-1236. MR 2367097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jerrold E. Marsden and Shane D. Ross. New methods in celestial mechanics and mission design. Bull. Amer. Math. Soc. 43 (2006) 43-73. MR 2188175.
Abstract, references, and article information   
View Article: PDF

[9] N. N. Nekhoroshev. Types of integrability on a submanifold and generalizations of Gordon's theorem. Trans. Moscow Math. Soc. 66 (2005) 169-241. MR 2193433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gareth E. Roberts. Some counterexamples to a generalized Saari's conjecture. Trans. Amer. Math. Soc. 358 (2006) 251-265. MR 2171232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Viktor L. Ginzburg and Basak Z. Gürel. On the construction of a $C^2$-counterexample to the Hamiltonian Seifert Conjecture in $\mathbb{R}^4$. Electron. Res. Announc. Amer. Math. Soc. 8 (2002) 11-19. MR 1911741.
Abstract, references, and article information   
View Article: PDF

[12] Daniel Offin. Hyperbolic minimizing geodesics. Trans. Amer. Math. Soc. 352 (2000) 3323-3338. MR 1661274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1